# SDR DJFA201904013001

- Difficulty date: March 3, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N369FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500382
- Aircraft time: 1,882 hours, 1,310 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO YELLOW X IN THE BOX UNDER SPOILER AND 2 MORE YELLOW X'S OVER PITCH TRIM INDICATOR RANGE AND NUMNERICAL VALUE AT FL430. DURING DECENT AP PITCH MISTRIM CAS MESSAGE APPEARED AND APPROPRIATE CHECK LIST FOLLOWED. AIRCRAFT LANDED WITHOUT INCIDENT. REPLACED FCE #2 AND PERFORMED RIGGING AND OPS CHECKS.
